# SDR 07FDEA05174

- Difficulty date: December 31, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 18,991 hours, 10,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WITH CORROSION OUT OF LIMITS AT FR42, Y0.  SEAT TRACK REPLACED BETWEEN FR 40 AND FR 45 AT Y0 IAW SRM 51-72-10.
